Jump to content

Salasana: surviving Pregabalin, Seroquel/quetiapine and Citalopram


Salasana

Recommended Posts

Hi everyone! 

 

I found this forum about a year back, when I first started my second taper off quetiapine (first was pretty much halving and then cold turkey, which went surprisingly easily to be honest, until it did not and the meds had to be reinstated) but I did not register until now. 

 

I have been on quetiapine for 7 years now, originally for bibolar, but two doctors now have confirmed I am not actually bibolar. First went off it about a year in, and stayed off it for nearly a year until a mental breakdown and the meds being reinstated. 

Everything was finieish for nearly two years, when increasing brain fog, tiredness and anxiety brought me back to my doctors and I got prescribed pregabalin. 

 

I took that dutifully for a long while, all the while suffering from increasing tiredness, Dissociation, anxiety and depression, which I blamed on quetiapine, and slowly tapered quetiapine down last year from 200 to current 50.

Increased depression then brought me to doctors again, this time being prescribed citalopram. I did not start it right away, not wanting more meds in me, but desperation and suicidal thinking made me scared enough to start them, and they did help for a bit. 

 

Still tired, I moved countries this August, and ended up with a new doctor, who told me it was the pregabalin making me this tired, and told me to first split the dose in two (had until then taken it all in the morning) and then quit the morning dose, which I did. This way I went down from 200 to 100 in a month (should have known better..:). I felt fantastic right after, and a lot of my Dissociation and concentration problems disappeared. 

The wd is hitting me hard now. I am tired, depressed, stomach problems and neuro anger. 

I am glad I am not dissociating as much anymore, and it feels better to feel something and not just be a numb blob like I was, but I know this is not good for me, and I will be stabilizing now and then continuing my taper. 

 

I have loved reading people's experiences here, and have gotten so many good ideas for self help and self care. 

I will keep updating here how it's going, and hopefully someday I will successfully be off these crazy making meds. 

Link to comment
  • ChessieCat changed the title to Salasana: surviving Pregabalin, Seroquel/quetiapine and Citalopram
  • Administrator

Welcome, Salasana.

 

How long has it been since you took pregabalin? What other drugs are you taking now? What times of day do you take them, and at what dosages?

 

Pregabalin could indeed make a person feel groggy or out of it.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi Salasana and welcome to SA,

 

We ask all members to create a drug signature.  Please follow this format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

This is your own Introduction topic where you can ask questions and journal your progress.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy